MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 1701
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending device return for evaluation.
 
Event or Problem Description
Patient was implanted with a pne lead on (b)(6) 2020.When patient left the hospital, the patient could not feel the stimulation and went back.The nurse saw an impedance error.The nurse replaced the trial stimulator, ground cable, and basic trial cable and this appeared to have resolved the issue.The next day, the issue reoccurred and the patient returned to the hospital.The doctor was unable to resolve the issue.On (b)(6)2020, the representative and doctor met with the patient and the representative was able to confirm an impedance error on their clinician programmer.The representative checked the connection to the trial stimulator and connection between the pne lead and basic trial cable, but results remained the same.The representative replaced the ground pad, but no changes.As the issue was unable to be resolved, the doctor decided to explant the pne lead.Per representative, only the basic trial cable is available for return.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes and section h, number 10, additional manufacturer narrative.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key10039477
Report Number3002968685-2020-00039
Device Sequence Number2812738
Product Code EZW
UDI-Device Identifier10810005340134
UDI-Public10810005340134
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1701
Device Catalogue Number1701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer04/14/2020
04/14/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date06/05/2020
07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1